Archived

This topic is now archived and is closed to further replies.

Waxing While On Accutane

3 posts in this topic

I've been on 20mg per day since the beginning of last December. Before Accutane, my skin was very oily. Now it's what you would consider "normal" - not dry or flakey, just normal. My skin hasn't become sensitive at all. I've been able to exfoliate and self tan my body as usual without problems.

I don't know if this has happened to anyone else, but I'm pretty sure my leg hair is growing a LOT faster than it was before I took Accutane. I'm sick of shaving as I always seem to have hair already growing in the next day. Does anyone with similar experiences to me have any advice? I've read that some people have tried waxing their top lip while on Accutane and ended up ripping the skin off, but since I've been able to use body scrubs with no problems, I doubt the same will happen if I try waxing my legs.

Share this post


Link to post
Share on other sites

It sounds like you are very lucky or not on a high enough dose to dry your skin out as you would expect.

Exessive hair growth is unfortnatley a fairly normal side effect - I wouldn't risk it if I was you

x

Share this post


Link to post
Share on other sites

I just finished my accutane course. My facial skin was never dry, flakey, or super sensitive during my course but was normal like yours. I made the mistake of putting cheap and not too sticky medical tape on my face while two months in on accutane. I took it off and sure enough, my skin came off with it. I had a gross and painful red mark where my skin was ripped off. It went away after a lot of neosporin and time. Don't try to wax anything, seriously.

Share this post


Link to post
Share on other sites